MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SABINA; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION SABINA; LIFT PATIENT NON AC POWERED
Model Number 2020003
Medical Device Problem Codes Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection the baxter technician found a bolt was broken on the base of the lift.Additional information has been requested regarding the incident.A final report will be submitted upon completion of the investigation.
 
Event or Problem Description
A customer contacted technical service to report that sabina ii ee had an issue, customer reported an incident that occurred to a patient with sabina lift when the lift broke while the patient attached to the lift, the resident was lowered to the safety back in the wheelchair.No injury confirmed, this occurred during patient use.
 
Additional Manufacturer Narrative
The baxter technician found the bolt was broken and needed to be replaced.The sabina sit-to-stand lift is especially designed for people who have difficulty in standing up on their own from a seated position.Sabina sit-to-stand lift is intended for use with patients who are able to actively participate in the raising motion.When standing, they can be moved to a wheelchair or to a toilet, this gives them standing practice in connection with the transfer.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this device.It is unknown if the facility performs preventative maintenance on their device.The technician replaced the bolt to resolve the reported event.Based on this information, no further action is required.

Brand Name
SABINA
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23704237
Report Number8030916-2025-00141
Device Sequence Number18809621
Product Code FSA
UDI-Device Identifier00887761981782
UDI-Public(01)00887761981782
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2020003
Device Catalogue Number2020003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown